# SDR 000239

- Difficulty date: January 24, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N263
- Make and model: Emb EMB-145
- Aircraft time: 6,860 hours, 4,976 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Circuit Breaker
- Condition: Burned
- Location: Reading Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COCKPIT READING LIGHT CIRCUIT BREAKER POPPED WITH SMOKE/ODOR IN COCKPIT. DISASSEMBLED AND INSPECTED CAPTAINS AND F/OS READING LIGHT. FOUND NO SIGNS OF HOT SPOTS OR SHORTS.
